Alert archive / Alabama / Tornado Warnings in 2026
Tornado Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 12, 2026, 3:03 AM CDT for Barbour County, Pike County, Alabama. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2026, 3:03 AM CDT (08:03 UTC)
- Expired
- Mar 12, 2026, 3:30 AM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Barbour County, AL, Pike County, AL
The radar
The Ft Rucker radar (KEOX), 34 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 3:03 AM CDT | TORNADO | 1 N Springhill, AL | Start Point of Spring Hill Tornado along county road 87 to the north of Spring Hill. The damage in this area was consistent with an EF0 tornado, with several Housing Authority duplexes sustaining significant roof damage on the west side of 87. The key indicato |
| Mar 12, 3:14 AM CDT | TSTM WND DMG | 1 Ssw Brundidge, AL | Damage to a five-story barn, collapsed roof on a large building, moved chicken coop, torn up cow pens, and about 6 large pine trees reported down at a farm on Louis Ann Mill Loop. |
| Mar 12, 3:36 AM CDT | TORNADO | 3 Sw Clayton, AL | Start Point: An area of damage was surveyed along John C Martin Rd to the south of Clayton and the damage was determined to be the result of a brief, EF0 tornado. The tornado touched down just east of a couple chicken houses where it damaged the roof of a meta |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:31 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
511
WFUS54 KBMX 120803
TORBMX
ALC005-109-120845-
/O.NEW.KBMX.TO.W.0003.260312T0803Z-260312T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
303 AM CDT Thu Mar 12 2026
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southeastern Pike County in southeastern Alabama...
Southwestern Barbour County in southeastern Alabama...
* Until 345 AM CDT.
* At 302 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Antioch, or near Troy, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Troy, Brundidge, Clio, Clayton, Louisville, Blue Springs, Tyler
Crossroads, Doster, Antioch, Blue Springs State Park, Texasville,
Millers Ford, Hamilton Crossroads, Springhill, Tarentum, Brundidge
Municipal Airport, and Mossy Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3163 8602 3176 8604 3187 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0802Z 263DEG 41KT 3171 8596
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
445 follow-up statements
966
WWUS54 KBMX 120810
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
310 AM CDT Thu Mar 12 2026
ALC005-109-120845-
/O.CON.KBMX.TO.W.0003.000000T0000Z-260312T0845Z/
Pike AL-Barbour AL-
310 AM CDT Thu Mar 12 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHEASTERN PIKE AND SOUTHWESTERN BARBOUR COUNTIES...
At 310 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Brundidge, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Troy, Brundidge, Clio, Clayton, Louisville, Blue Springs, Tyler
Crossroads, Doster, Antioch, Blue Springs State Park, Texasville,
Millers Ford, Hamilton Crossroads, Tarentum, and Brundidge Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3163 8593 3178 8595 3187 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0810Z 263DEG 41KT 3172 8585
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44707
WWUS54 KBMX 120813
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
313 AM CDT Thu Mar 12 2026
ALC005-109-120845-
/O.CON.KBMX.TO.W.0003.000000T0000Z-260312T0845Z/
Pike AL-Barbour AL-
313 AM CDT Thu Mar 12 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHEASTERN PIKE AND SOUTHWESTERN BARBOUR COUNTIES...
At 313 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Brundidge, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brundidge, Clio, Clayton, Louisville, Blue Springs, Tyler Crossroads,
Doster, Texasville, Antioch, Blue Springs State Park, Millers Ford,
and Brundidge Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3165 8588 3176 8589 3187 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0813Z 263DEG 41KT 3172 8581
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44604
WWUS54 KBMX 120820
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
320 AM CDT Thu Mar 12 2026
ALC005-109-120845-
/O.CON.KBMX.TO.W.0003.000000T0000Z-260312T0845Z/
Pike AL-Barbour AL-
320 AM CDT Thu Mar 12 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHEASTERN PIKE AND SOUTHWESTERN BARBOUR COUNTIES...
At 320 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Brundidge, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brundidge, Clio, Louisville, Blue Springs, Tyler Crossroads,
Texasville, Blue Springs State Park, and Millers Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3166 8579 3175 8580 3187 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0820Z 263DEG 41KT 3173 8572
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44853
WWUS54 KBMX 120825
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
325 AM CDT Thu Mar 12 2026
ALC109-120835-
/O.CAN.KBMX.TO.W.0003.000000T0000Z-260312T0845Z/
Pike AL-
325 AM CDT Thu Mar 12 2026
...THE TORNADO WARNING FOR SOUTHEASTERN PIKE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.
&&
LAT...LON 3166 8572 3169 8572 3171 8571 3172 8571
3174 8570 3177 8567 3183 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0825Z 263DEG 41KT 3174 8565
$$
ALC005-120845-
/O.CON.KBMX.TO.W.0003.000000T0000Z-260312T0845Z/
Barbour AL-
325 AM CDT Thu Mar 12 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHWESTERN BARBOUR COUNTY...
At 325 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Clio, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clio, Louisville, Blue Springs, Tyler Crossroads, Texasville, Blue
Springs State Park, and Millers Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3166 8572 3169 8572 3171 8571 3172 8571
3174 8570 3177 8567 3183 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0825Z 263DEG 41KT 3174 8565
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44109
WWUS54 KBMX 120830
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
330 AM CDT Thu Mar 12 2026
ALC005-120840-
/O.CAN.KBMX.TO.W.0003.000000T0000Z-260312T0845Z/
Barbour AL-
330 AM CDT Thu Mar 12 2026
...THE TORNADO WARNING FOR SOUTHWESTERN BARBOUR COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.
&&
LAT...LON 3166 8572 3169 8572 3171 8571 3172 8571
3174 8570 3177 8567 3183 8540 3171 8538
3171 8542 3164 8542
TIME...MOT...LOC 0828Z 263DEG 41KT 3175 8558
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 1:37 AM CDT, 1 hour 26 minutes earlier. Its key messages:
- Updated at 130 AM CDT THU MAR 12 2026
- There is a risk of severe thunderstorms affecting southern and eastern portions of Central Alabama through early this morning. Threats include damaging wind gusts, large hail, and perhaps a few tornadoes. Brief, minor flooding may occur in downpours.
- There is a medium to high chance of strong winds (15 to 25 mph, gusts to 40 mph through this afternoon.
- There is a medium to high chance for frost development Friday morning as temperatures drop into the mid 30s for locations in North-Central AL.
- There is a medium to high chances for freezing temperatures Tuesday morning for much of Central Alabama.
Area forecast discussion, Mar 12, 1:37 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 137 AM CDT Thu Mar 12 2026 ...New DISCUSSION, AVIATION... .KEY MESSAGES... Updated at 130 AM CDT THU MAR 12 2026 - There is a risk of severe thunderstorms affecting southern and eastern portions of Central Alabama through early this morning. Threats include damaging wind gusts, large hail, and perhaps a few tornadoes. Brief, minor flooding may occur in downpours. - There is a medium to high chance of strong winds (15 to 25 mph, gusts to 40 mph through this afternoon. - There is a medium to high chance for frost development Friday morning as temperatures drop into the mid 30s for locations in North-Central AL. - There is a medium to high chances for freezing temperatures Tuesday morning for much of Central Alabama. && .DISCUSSION... (Today through Wednesday) Issued at 130 AM CDT THU MAR 12 2026 A line of showers and storms is currently transversing across Central Alabama, with the axis stretching from Cherokee county to Dallas county. The strongest storms are in the south, generally ahead of this axis. Activity is moving further north and east as we are seeing an increase in the southerly flow at 850 mb as the broad surface wave slides through the area. Additional storms will likely develop along this axis through the next several hours. Temperatures are still in the low to mid 70s with dewpoints of 65 to 67 degrees. Rain will be ending in the northwest very soon and will quickly erode northwest to southeast through the morning. Thunderstorms should be done across the area shortly after sunrise, with the rain ending in the southeast by mid- morning. Colder air will filter into the area later this morning with a chilly start expected Friday morning. We will likely see areas of frost across the north through the overnight and into Friday morning. Will hold off on a frost advisory for now as we get the severe activity out, but will likely be issued with the day shifts update. Dry weather will continue through Saturday with temperatures moderating through the weekend. The next system will move into the area Sunday night into Monday morning. We will need to monitor this system for another round of severe weather. At this time rainfall is apparent as pwats are between 1.3 and 1.5 along the front. The highest instability is right along the coast and a few tiers inland, but we still may see values near 500 J/kg across our south. Bulk shear will be increasing through the night as the trough approaches with the highest well north into the Ohio Valley, as the surface low will pass well to our north. Behind this system will be a much colder airmass with a high probability of freezing temperatures areawide Tuesday morning, with mid to upper 20 as far south as I-85. Freezing temperatures will be possible in the northeast again on Wednesday morning. 16 && .AVIATION... (06Z TAFS) Issued at 130 AM CDT THU MAR 12 2026 Rain and storms currently are impacting TCL, BHM and EET, but will be the storms will be exiting by 7 to 8z. Rain may linger through 9 to 10z here. MVFR clouds willow linger through 15z for the north. Rain and storms will move into MGM and AUO by 630 to 8z. Rain may linger in the south through 14 to 15z, with MVFR conditions lasting through 18z. Winds will be strong out of the north for the day with periods of 15 to 20 knots and gusts up to 30 kts through 23 to 00z. 16 && .FIRE WEATHER... Widespread rain and thunderstorms will end this morning. Gusty winds are expected behind this system as the drier air is ushered into the area. RHs drop quickly with this colder and drier air mass, but should remain above criteria through the afternoon. MinRHs through Friday will drop in the low 30% range and will remain in the 30-40% range through Saturday before increased moisture return ahead of our next system Sunday into Monday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 58 34 67 38 / 10 0 0 0 Anniston 58 36 69 41 / 20 0 0 0 Birmingham 57 39 68 43 / 10 0 0 0 Tuscaloosa 61 37 71 43 / 10 0 0 0 Calera 60 37 70 42 / 10 0 0 0 Auburn 60 39 69 45 / 60 0 0 0 Montgomery 61 38 71 43 / 30 0 0 0 Troy 61 39 71 43 / 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && DISCUSSION...16 AVIATION...16
In the hours before
Local storm report, Mar 12, 1:14 AM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
114 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM Tstm Wnd Dmg Dawson Mill 32.59N 86.78W
03/11/2026 Autauga AL 911 Call Center
Reports of multiple trees down across
northeastern portions of Autauga County.
&&
TCSpecial weather statement, Mar 12, 1:25 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
125 AM CDT Thu Mar 12 2026
ALZ028-029-037-038-120715-
Tallapoosa AL-Clay AL-Randolph AL-Chambers AL-
125 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT RANDOLPH...NORTHERN TALLAPOOSA...
NORTHWESTERN CHAMBERS AND SOUTHEASTERN CLAY COUNTIES THROUGH 215 AM
CDT...
At 125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashland to near Goldville to Alexander
City to Western Lake Martin. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexander City, Roanoke, Dadeville, Lineville, Ashland, Camp Hill,
Wedowee, Stroud, Lake Wedowee, La Fayette, Jacksons' Gap, New Site,
Wadley, Woodland, Five Points, Goldville, Trammel Crossroads,
Buffalo, Hillabee Creek, and Crystal Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for east central
Alabama.
&&
LAT...LON 3308 8531 3284 8544 3277 8601 3284 8601
3307 8589 3329 8583 3348 8530 3323 8526
TIME...MOT...LOC 0625Z 240DEG 34KT 3323 8576 3310 8582 3293 8591 3279
8600
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
44Special weather statement, Mar 12, 1:56 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
156 AM CDT Thu Mar 12 2026
ALZ037-038-043>047-120745-
Lee AL-Tallapoosa AL-Montgomery AL-Macon AL-Bullock AL-Elmore AL-
Chambers AL-
156 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT ELMORE...NORTHWESTERN LEE...
NORTHWESTERN BULLOCK...MACON...SOUTHERN TALLAPOOSA...SOUTHWESTERN
CHAMBERS AND MONTGOMERY COUNTIES THROUGH 245 AM CDT...
At 156 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dexter to near Blue Ridge to near Pinedale
to near Sellers. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Montgomery, Tuskegee, Wetumpka, Tallassee, Union Springs, Camp Hill,
Notasulga, Meadville, Milstead, Pike Road, Eclectic, Shorter,
Franklin, Waverly, Martin Dam, Santuck, Auburn University In
Montgomery, Dublin, Lake Tuskegee, and Snowdoun.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for south central,
southeastern and east central Alabama.
&&
LAT...LON 3205 8631 3205 8640 3222 8631 3243 8626
3274 8622 3276 8610 3275 8601 3277 8601
3283 8553 3256 8556 3232 8563 3204 8575
3203 8589 3205 8589 3206 8595 3204 8597
3205 8600 3202 8600 3200 8630
TIME...MOT...LOC 0656Z 248DEG 35KT 3269 8615 3246 8618 3225 8623 3205
8635
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Mar 12, 2:10 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
210 AM CDT Thu Mar 12 2026
ALZ029-038-120745-
Randolph AL-Chambers AL-
210 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT EASTERN RANDOLPH AND CENTRAL
CHAMBERS COUNTIES THROUGH 245 AM CDT...
At 209 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ranburne to 6 miles northeast of Crystal
Lake to near Roanoke to Trammel Crossroads. Movement was northeast at
45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roanoke, Lafayette, Stroud, La Fayette, Lakeview, Five Points, Post
Oak Forks, Denson, Amity Park, Standing Rock, Welch, Buffalo,
Fredonia, Veasey Creek Park, Crystal Lake, Penton, West Chambers,
Huguley, Graham, and Southern Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for east central
Alabama.
&&
LAT...LON 3283 8555 3309 8548 3322 8542 3347 8535
3348 8530 3287 8519
TIME...MOT...LOC 0709Z 245DEG 40KT 3347 8531 3326 8535 3312 8541 3297
8551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Mar 12, 2:29 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
229 AM CDT Thu Mar 12 2026
ALZ044-046-049-050-120815-
Pike AL-Montgomery AL-Bullock AL-Barbour AL-
229 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT PIKE...SOUTHERN BULLOCK...
SOUTHEASTERN MONTGOMERY AND SOUTHWESTERN BARBOUR COUNTIES THROUGH 315
AM CDT...
At 229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grady to near Petrey to Rutledge to 8
miles north of Dozier. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Troy, Union Springs, Brundidge, Clio, Midway, Goshen, Meadville,
Banks, Pickett, Pine Level, Aberfoil, Dublin, Beans Crossroads,
Linwood, Grady, Ramer, Boot Hill, Doster, Kent, and Strata.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for south central
and southeastern Alabama.
&&
LAT...LON 3166 8616 3166 8615 3179 8615 3179 8620
3181 8620 3183 8618 3196 8618 3197 8620
3197 8630 3205 8630 3214 8551 3196 8552
3173 8560 3162 8566 3162 8618
TIME...MOT...LOC 0729Z 254DEG 40KT 3200 8624 3185 8625 3171 8629 3160
8640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
44Special weather statement, Mar 12, 2:45 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
245 AM CDT Thu Mar 12 2026
ALZ038-045>048-120830-
Lee AL-Macon AL-Bullock AL-Russell AL-Chambers AL-
245 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT LEE...CENTRAL BULLOCK...MACON...
SOUTHERN CHAMBERS AND NORTHWESTERN RUSSELL COUNTIES THROUGH 330 AM
CDT...
At 245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waverly to Tuskegee to near Shopton.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Tuskegee, Valley, Union Springs, Notasulga,
Hurtsboro, Midway, Waverly, Cusseta, Beulah, Uchee, Beans Mill,
Franklin Field, Lake Tuskegee, Auburn University, Guerryton, River
View, Tuskegee National Forest, and Shopton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
and east central Alabama.
&&
LAT...LON 3252 8516 3215 8535 3214 8543 3209 8543
3206 8598 3242 8579 3258 8573 3260 8570
3270 8569 3271 8568 3271 8561 3276 8559
3286 8518 3286 8516 3281 8517 3278 8512
3276 8514 3274 8511 3271 8512 3268 8511
TIME...MOT...LOC 0745Z 260DEG 27KT 3268 8564 3244 8573 3214 8588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
44The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:12 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Mar 11, 10:16 PM CDT | Special Weather Statement | BMX | Marengo | 44 min |
| Mar 11, 10:40 PM CDT | Special Weather Statement | BMX | Perry | 50 min |
| Mar 11, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 57 min |
| Mar 11, 11:18 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 117 min |
| Mar 11, 11:24 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 51 min |
| Mar 11, 11:36 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Mar 11, 11:44 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Mar 11, 11:47 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 19 hr |
| Mar 11, 11:53 PM CDT | Special Weather Statement | BMX | Dallas | 37 min |
| Mar 12, 12:16 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 44 min |
| Mar 12, 12:33 AM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Mar 12, 12:52 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 38 min |
| Mar 12, 1:10 AM CDT | Special Weather Statement | BMX | Autauga, Elmore, Lowndes, Montgomery | 50 min |
| Mar 12, 1:25 AM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 50 min |
| Mar 12, 1:56 AM CDT | Special Weather Statement | BMX | Elmore, Macon, Montgomery | 49 min |
| Mar 12, 2:10 AM CDT | Special Weather Statement | BMX | Chambers | 35 min |
| Mar 12, 2:29 AM CDT | Special Weather Statement | BMX | Bullock, Pike | 46 min |
| Mar 12, 2:45 AM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon | 45 min |
| Mar 12, 2:57 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 48 min |
| Mar 12, 3:23 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 67 min |
| Mar 12, 3:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 40 min |
| Mar 12, 3:40 AM CDT | Tornado Warning | BMX | Barbour | 15 min |
| Mar 12, 3:46 AM CDT | Tornado Warning | BMX | Russell | 28 min |
| Mar 12, 8:29 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Mar 12, 10:59 AM CDT | Frost Advisory | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 25 more | 23 hr |
Nearby
Tornado Warnings in Alabama, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.